Roaccutane
I had met the doctor to get this midicine and i took it about 7-10 pills and i had stopped to take this in August 15, 04. Now I dont have menstall perior for 1 month. If i am prenant, My baby will get problem from this or not? Best regard 28 november 04
คำถามที่:Q8499| จากคุณoilly| 28/11/2547 18:49 น.
Normally Roaccutane will have the tissue accumulation for about 1 month ( from the theory and the knowledge that the company provide ) , and for the amount of the medication ( Roaccutane ) that you took was very low amount from my opinion the accumulation of the medication in your tissues is very low . ( you stopped it for more than 3 months ) . So in your case it is quite safe for pregnancy . On the other hand , from the natural theory of the Obstetrics and Gynecology , we have ‘ all or non law ‘ , it means if the medication have some effect to the baby during your first trimester ( 3 months of pregnancy ) the baby will have 2 effects . First : if there is something wrong happen tthe baby , by the natural , you will abort that baby by yourself . Second : if there is not effect to the baby ,the baby can survive and be normal till birth .
Thanks
ตอบโดย:ราชเทวีคลินิก| วันที่ 08/12/2547

จาก: 0 คน
VIEWS
1781